# SDR SWAA2025012178198

- Difficulty date: December 16, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#23 A-043 FWD CARGO COMPARTMENT SILL WEB CORRODED STA 440 TO 480+10' RBL 26 WL 156<[01] LIMITS VERIFIED; ORIGINAL THICKNESS .045'; REMAINING THICKNESS .030'; MATERIAL LOSS OF .015'; LOSS OF UP TO .004' ALLOWED-OUT OF LIMITS IAW SRM 53-30-15-1A-1LOCATED & DRILLED NEW WEB IAW SRM 51-40-05-0G-0; & DWG 143A8330 REV-. BEGAN COUNTERSINKING FASTENER HOLES IAW SRM 51-40-05-0G-0 INSTALLED FWD CARGO NEW SILL WEB I/A/W SRM 51-40-02-0G-0 AND BOEING DWG 143A8330 REV -;[02] C/W AUDIT C/W
